Alert archive / Ohio / River Flood Warnings in 2012
River Flood Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at May 2, 2012, 2:38 AM EDT for Clermont County, Hamilton County, Ohio. It took effect at May 2, 2012, 5:18 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2012, 2:38 AM EDT (06:38 UTC)
- In effect from
- May 2, 2012, 5:18 AM EDT
- Expired
- May 2, 2012, 11:14 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Miami River at Milford (MLGO1). The gauge peaked at 19.30 ft at May 2, 2012, 6:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03245500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
802 WGUS41 KILN 020638 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 238 AM EDT WED MAY 2 2012 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS LITTLE MIAMI RIVER AT MILFORD PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC025-061-165-021838- /O.NEW.KILN.FL.W.0009.120502T0638Z-120502T2308Z/ /KIMO1.1.ER.000000T0000Z.120502T1200Z.120502T1708Z.NO/ 238 AM EDT WED MAY 2 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * UNTIL THIS EVENING. * AT 2 AM THE STAGE WAS 17.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY late THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT STAGES NEAR 19.0 FEET, FLOOD WATERS BEGINS TO APPROACH LOW LYING ROADS IN FOSTER AND SOUTH LEBANON. $$ OHC025-061-021838- /O.NEW.KILN.FL.W.0010.120502T0918Z-120503T0620Z/ /MLGO1.1.ER.120502T0918Z.120502T1800Z.120503T0020Z.NO/ 238 AM EDT WED MAY 2 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE LITTLE MIAMI RIVER AT MILFORD * UNTIL LATE TONIGHT. * AT 1 AM THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.0 FEET BY THIS afternoon. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 19.0 FEET, FLOODING OCCURS IN LOWLAND AREAS OF MILFORD AND TERRACE PARK...INCLUDING PORTIONS OF ROUND BOTTOM ROAD IN ANDERSON TOWNSHIP. $$
2 follow-up statements
362 WGUS81 KILN 020948 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 548 AM EDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS LITTLE MIAMI RIVER AT MILFORD OHC025-061-165-021748- /O.CON.KILN.FL.W.0009.000000T0000Z-120502T2308Z/ /KIMO1.1.ER.000000T0000Z.120502T0932Z.120502T1708Z.NO/ 548 AM EDT WED MAY 2 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * UNTIL THIS EVENING. * AT 5 AM THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER IS CRESTING. THE RIVER WILL BEGIN TO FALL LATER THIS MORNING.THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT STAGES NEAR 19.0 FEET, FLOOD WATERS BEGINS TO APPROACH LOW LYING ROADS IN FOSTER AND SOUTH LEBANON. $$ OHC025-061-021748- /O.CON.KILN.FL.W.0010.000000T0000Z-120503T0620Z/ /MLGO1.1.ER.120502T0626Z.120502T0830Z.120503T0020Z.NO/ 548 AM EDT WED MAY 2 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE MIAMI RIVER AT MILFORD * UNTIL LATE TONIGHT. * AT 4 AM THE STAGE WAS 19.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CREST NEAR 20.0 FEET. THE RIVER WILL BEGIN TO FALL LATER THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 20.0 FEET, LOWLAND FLOODING CONTINUES IN PORTIONS OF CLERMONT AND HAMILTON COUNTIES, PARTICULARLY IN LOW AREAS OF MILFORD AND TERRACE PARK. FLOODING CONTINUES ALONG PORTIONS OF ROUND BOTTOM ROAD IN ANDERSON TOWNSHIP. $$
340 WGUS81 KILN 021514 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1114 AM EDT WED MAY 2 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT MILFORD OHC025-061-021544- /O.CAN.KILN.FL.W.0010.000000T0000Z-120503T0620Z/ /MLGO1.1.ER.120502T0626Z.120502T0930Z.120502T1420Z.NO/ 1114 AM EDT WED MAY 2 2012 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE MIAMI RIVER AT MILFORD * AT 10 AM THE STAGE WAS 16.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL CONTINUE TO FALL TO 8.9 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 2, 2:38 AM EDT, 0 minutes earlier.
Area forecast discussion, May 2, 2:38 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 238 AM EDT WED MAY 2 2012 .SYNOPSIS... A DISTURBANCE WILL MOVE THROUGH OVERNIGHT ALLOWING FOR SHOWERS AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ON THURSDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SHOWERS AND THUNDERSTORMS ARE CONTINUING OVER ILN/S FA AHD OF MCV TRACKING THRU THE SRN GREAT LAKES. THE EVENT HAS EVOLVED INTO A HEAVY RAIN THREAT WITH BOUNDARY LAYER COOLING AND STORMS BECOMING ELEVATED. CAN NOT RULE OUT SOME SUB SEVERE WIND GUSTS OR EVEN ISOLD SEVERE HAIL. STORMS ACROSS SRN OHIO PARALLELING LOW LEVEL BOUNDARY AND ARE LINING UP WITH WEST-EAST 0-3KM WIND VECTOR. THESE STORMS WILL CONTINUE TO TRAIN OVER THE SAME AREA...SO POSSIBLE FLOODING WILL CONTINUE. WITH STABLE BOUNDARY LAYER...TORNADIC THREAT HAS DIMINISHED AND THEREFORE HAVE DROPPED THE TORNADO WATCH. WITH TIME OVERNIGHT EXPECT THE STORMS TO SLOWLY SHIFT NORTHWARD WITH FAVORABLE FORCING FROM LOW LEVEL JET AFFECTING WEST CENTRAL OHIO BY MORNING. THEREFORE...DIMINISH POPS FROM THE SOUTH LATE. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/... SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL BE PRESENT. A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM TIME TO TIME. DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY. A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE PICTURE ON TUESDAY. HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL READINGS AROUND 70 BY TUESDAY. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... A WARM FRONT WILL LIFT NORTH INTO THE LOWER GREAT LAKES THROUGH 12Z. UPPER LEVEL DISTURBANCE OVER NRN OHIO WILL MOVE EAST THROUGH 12Z. THUNDERSTORMS ASSOCIATED WITH THESE FEATURES SHOULD MOVE OUT OF THE EASTERN TAF SITES OVER THE SEVERAL HOURS. SOME MVFR VSBYS IN MIST WILL BE POSSIBLE THROUGH SUNRISE. THEREAFTER...MID LVL RIDGE WILL BUILD NORTHWARD INTO THE OHIO VALLEY. REGION SHOULD BE WARM SECTORED AND CHANCES FOR SHOWERS AND STORMS SHOULD BE MINIMAL. SCATTERED CUMULUS WILL OCCUR WITH SOUTHWEST WINDS INCREASING WITH SOME GUSTS UP TO 25 KNOTS DURING THE AFTN. FOR WEDNESDAY NIGHT...AN UPPER LEVEL WEATHER DISTURBANCE IS FORECAST TO TRACK EASTWARD ACROSS THE LOWER GREAT LAKES. AT THIS TIME...IT APPEARS CONVECTION WILL REMAIN NORTH OF THE TAF SITES. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...AR SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...HICKMAN
Hazardous weather outlook, May 1, 11:15 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1115 PM EDT TUE MAY 1 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030315- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1115 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO TRACK ACROSS THE AREA FROM WEST TO EAST TONIGHT. THESE STORMS WILL CONTAIN HEAVY RAIN WHICH MAY LEAD TO FLOODING. ALONG WITH THE FLOOD THREAT...GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL ROUNDS OF HEAVY SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH SATURDAY MAY RESULT IN A FLASH FLOOD THREAT. IF CONDITIONS INDICATE EXCESSIVE RAIN POTENTIAL ON ACCOUNT OF REPEATED HEAVY THUNDERSTORMS...A FLASH FLOOD WATCH MAY BE NECESSARY FOR THE MOST VULNERABLE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 2, 12:17 AM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 AM EDT WED MAY 2 2012
OHZ080>082-020445-
ADAMS OH-PIKE OH-HIGHLAND OH-
1217 AM EDT WED MAY 2 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...WESTERN
PIKE AND NORTHEASTERN ADAMS COUNTIES THROUGH 1245 AM EDT...
AT 1216 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BERRYSVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARSHALL...CYNTHIANA...
KINCAID SPRINGS AND PIKE LAKE.
ALSO...SINKING SPRING...SMOKY CORNERS...POPLAR GROVE...ELM GROVE...
IDAHO AND BUCHANAN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3899 8306 3902 8326 3900 8338 3903 8356
3908 8362 3914 8361 3921 8349 3918 8302
HATZOSLocal storm report, May 2, 12:23 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1223 AM EDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HEAVY RAIN GLENDALE 39.27N 84.46W
05/02/2012 M3.57 INCH HAMILTON OH BROADCAST MEDIA
STORM TOTAL FROM MAY 1 THROUGH MAY 2.
&&
SFHSpecial weather statement, May 2, 12:40 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1240 AM EDT WED MAY 2 2012 OHZ071-072-077>079-020515- BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH- 1240 AM EDT WED MAY 2 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLERMONT...SOUTHERN WARREN...NORTHEASTERN HAMILTON...SOUTHWESTERN CLINTON AND NORTHERN BROWN COUNTIES THROUGH 115 AM EDT... AT 1239 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MIAMIVILLE...MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MILFORD...LOVELAND... BLANCHESTER...FAYETTEVILLE AND ST. MARTIN. ALSO...LANDEN...LOVELAND PARK...MULBERRY...DAY HEIGHTS...MOUNT REPOSE...MAINEVILLE...MURDOCK AND SPRINGVALE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3935 8387 3910 8387 3918 8436 3931 8435 HATZOS
Special weather statement, May 2, 12:57 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 AM EDT WED MAY 2 2012
OHZ073-080>082-020530-
ADAMS OH-PIKE OH-ROSS OH-HIGHLAND OH-
1257 AM EDT WED MAY 2 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HIGHLAND...SOUTHERN ROSS...PIKE AND NORTHEASTERN ADAMS COUNTIES
THROUGH 130 AM EDT...
AT 1253 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SOUTH SALEM TO BERRYSVILLE...MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...KINCAID
SPRINGS...PIKE LAKE...WAVERLY AND PIKETON.
ALSO...BOURNEVILLE...SINKING SPRING...KNOCKEMSTIFF...SMOKY CORNERS...
SUMMITHILL...POPLAR GROVE...BUCHANAN AND MASSIEVILLE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3901 8294 3900 8324 3902 8327 3900 8327
3899 8348 3906 8367 3934 8337 3934 8311
3926 8285
HATZOSSpecial weather statement, May 2, 1:12 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 AM EDT WED MAY 2 2012
OHZ061-062-020545-
GREENE OH-MONTGOMERY OH-
112 AM EDT WED MAY 2 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY AND
GREENE COUNTIES THROUGH 145 AM EDT...
AT 107 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORAINE...
MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLBROOK...
BEAVERCREEK...XENIA...WILBERFORCE...CEDARVILLE AND JAMESTOWN.
ALSO...OVERLOOK-PAGE MANOR...ROXANNA...SPRING VALLEY...GREENE COUNTY
AIRPORT...TREBEIN...OLDTOWN...MIDDLETON CORNER AND PAINTERSVILLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3971 8425 3976 8417 3977 8392 3976 8365
3960 8366 3955 8367 3955 8368 3959 8426
HATZOSSpecial weather statement, May 2, 1:24 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 AM EDT WED MAY 2 2012
OHZ082-088-020545-
PIKE OH-SCIOTO OH-
124 AM EDT WED MAY 2 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SCIOTO AND
EASTERN PIKE COUNTIES THROUGH 145 AM EDT...
AT 121 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WAVERLY TO RARDEN...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE AND SOUTH
WEBSTER.
ALSO...BEAR CREEK...WAKEFIELD...GIVENS...LINN...MCDERMOTT...BEAVER...
STOCKDALE AND MINFORD ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 3879 8270 3879 8293 3884 8314 3896 8322
3918 8297 3917 8278 3896 8280 3894 8275
3886 8275 3886 8268 3885 8266
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:05 PM EDT | Special Weather Statement | ILN | Highland | 40 min |
| May 1, 9:00 PM EDT | Special Weather Statement | ILN | Preble | 60 min |
| May 1, 9:06 PM EDT | Areal Flood Advisory | ILN | Preble | 4 hr |
| May 1, 9:31 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Preble | 3 hr |
| May 1, 9:59 PM EDT | Special Weather Statement | ILN | Clinton, Greene | 31 min |
| May 1, 10:00 PM EDT | Areal Flood Warning | ILN | Hamilton | 3 hr |
| May 1, 10:01 PM EDT | Special Weather Statement | ILN | Butler | 29 min |
| May 1, 10:21 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 39 min |
| May 1, 10:28 PM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 4 hr |
| May 1, 10:30 PM EDT | Areal Flood Advisory | ILN | Clinton, Greene, Warren | 3 hr |
| May 1, 11:26 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| May 1, 11:29 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 31 min |
| May 1, 11:36 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Highland | 3 hr |
| May 1, 11:44 PM EDT | Special Weather Statement | ILN | Butler | 61 min |
| May 2, 12:08 AM EDT | Special Weather Statement | ILN | Warren | 37 min |
| May 2, 12:12 AM EDT | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 4 hr |
| May 2, 12:17 AM EDT | Special Weather Statement | ILN | Pike | 28 min |
| May 2, 12:19 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| May 2, 12:40 AM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| May 2, 12:53 AM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| May 2, 12:57 AM EDT | Special Weather Statement | ILN | Pike, Ross | 33 min |
| May 2, 1:12 AM EDT | Special Weather Statement | ILN | Greene | 33 min |
| May 2, 1:23 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Shelby, Union | 3 hr |
| May 2, 1:24 AM EDT | Special Weather Statement | ILN | Pike, Scioto | 21 min |
| May 2, 2:25 AM EDT | Areal Flood Warning | ILN | Hamilton | 9 hr |
| May 2, 2:38 AM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 11 hr |
Nearby
River Flood Warnings in Ohio, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.